| Model Number |
AFFINITI 70 DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the affiniti 70 ultrasound system control panel was swiveling during transport within the customer site.No patient or user was harmed as a result of the issue.The field service engineer was dispatched to the site to evaluate the system and was able to adjust the cable and strut release tension to resolve the customer's issue.The system has been returned to service with no additional issues reported.
Additional Manufacturer Narrative
An addendum report is being submitted to provide the date received by manufacturer with the philips¿ become aware date.The information can be found in the g3 field containing the date received by manufacturer, 08/14/2023.